# SDR ASAA0410214

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 69412264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CREASE BEAM DOUBLER AT STATION 1004-1012, RBL 45-46 IS CORRODED.  REMOVED DOUBLER AND INSTALLED NEW IAW SRM 51-30-2.  (M)
